# SDR UALA2011020100537

- Difficulty date: January 31, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,751 hours, 10,713 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Acquisition Unit
- Part number: 22330003
- Part serial: 84139
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT NOT AUTOMATICALLY SENDING ENGINE CONDITION MONITORING DATA.   SUGGEST RELOADING SOFTWARE.   REPLACED DFDAU IAW MM.
